Weighted approximation, Mergelyan's theorem and quasi-analytic classes

Guido Zapata Instituto de Matemática, Universidade Federal do Rio de Janeiro

TBD mathscidoc:1701.332421

Arkiv for Matematik, 13, (1), 255-262, 1974.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:56 uploaded by arkivadmin ] [ 122 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{guido1974weighted,
  title={Weighted approximation, Mergelyan's theorem and quasi-analytic classes},
  author={Guido Zapata},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203456474213230},
  booktitle={Arkiv for Matematik},
  volume={13},
  number={1},
  pages={255-262},
  year={1974},
}
Guido Zapata. Weighted approximation, Mergelyan's theorem and quasi-analytic classes. 1974. Vol. 13. In Arkiv for Matematik. pp.255-262. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203456474213230.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved